Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244023] of Michael C. Reed

Papers Published

  1. Reed, M, The damped self-interaction, Communications in Mathematical Physics, vol. 11 no. 4 (1969), pp. 346-357, ISSN 0010-3616 [doi]
    (last updated on 2017/12/11)

    Abstract:
    A self-interaction with damped off-diagonal coefficients is used to illustrate techniques for dealing directly with Hamiltonians in strange representations of the CCR. © 1969 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320